# SDR MASA20210706255

- Difficulty date: July 6, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N955LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 13,471 hours, 10,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH69037142
- Condition: Worn
- Location: Bs 897-927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA WEARS WERE REPORTED AFFECTING THE SKIN LOWER PANEL BETWEEN FS897.00-FS927.00. PERFORMED PERMANENT REPAIR AIW CRJ 700/900 SRM 53-51-01, FIGURE 53-51-01-995-808, ITEM 1, EA 72-2021-111. 
PART DEFECT LOCATION: LOWER PANEL FS897.00-FS927.00
